Finite elastic deformations of transversely isotropic circular cylindrical tubes

Hamdaoui, Mustapha El; Merodio Gomez, Jose; Ogden, Ray W. y Rodríguez, Javier (2014). Finite elastic deformations of transversely isotropic circular cylindrical tubes. "International Journal of Solids and Structures", v. 55 (n. 5); pp. 1188-1196. ISSN 0020-7683. https://doi.org/10.1016/j.ijsolstr.2013.12.019.

Descripción

Título: Finite elastic deformations of transversely isotropic circular cylindrical tubes
Autor/es:
  • Hamdaoui, Mustapha El
  • Merodio Gomez, Jose
  • Ogden, Ray W.
  • Rodríguez, Javier
Tipo de Documento: Artículo
Título de Revista/Publicación: International Journal of Solids and Structures
Fecha: 1 Marzo 2014
Volumen: 55
Materias:
Escuela: E.T.S.I. Caminos, Canales y Puertos (UPM)
Departamento: Mecánica de Medios Continuos y Teoría de Estructuras
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (6MB) | Vista Previa

Resumen

We consider the finite radially symmetric deformation of a circular cylindrical tube of a homogeneous transversely isotropic elastic material subject to axial stretch, radial deformation and torsion, supported by axial load, internal pressure and end moment. Two different directions of transverse isotropy are considered: the radial direction and an arbitrary direction in planes normal locally to the radial direction, the only directions for which the considered deformation is admissible in general. In the absence of body forces, formulas are obtained for the internal pressure, and the resultant axial load and torsional moment on the ends of the tube in respect of a general strain-energy function. For a specific material model of transversely isotropic elasticity, and material and geometrical parameters, numerical results are used to illustrate the dependence of the pressure, (reduced) axial load and moment on the radial stretch and a measure of the torsional deformation for a fixed value of the axial stretch.

Más información

ID de Registro: 29518
Identificador DC: http://oa.upm.es/29518/
Identificador OAI: oai:oa.upm.es:29518
Identificador DOI: 10.1016/j.ijsolstr.2013.12.019
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0020768313004927
Depositado por: Memoria Investigacion
Depositado el: 25 Jun 2014 09:04
Ultima Modificación: 01 Mar 2016 23:56
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM